Faster Implied Volatilities via the Implicit Function Theorem
Michael Kelly
The Financial Review, 2006, vol. 41, issue 4, 589-597
Abstract:
We present a faster, more accurate technique for estimating implied volatility using the standard partial derivatives of the Black‐Scholes option‐pricing formula. Beside Newton‐Raphson and slower approximation methods, this technique is the first to provide an error tolerance, which is essential for practical application. All existing noniterative approximation methods do not provide error tolerances and have the potential for large errors.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1111/j.1540-6288.2006.00158.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:finrev:v:41:y:2006:i:4:p:589-597
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0732-8516
Access Statistics for this article
The Financial Review is currently edited by Cynthia J. Campbell and Arnold R. Cowan
More articles in The Financial Review from Eastern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().